Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 52, NWS Birmingham, AL

April 14, 2019Jefferson County, St. Clair County, Shelby County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 4:04 AM CDT for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 25 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 4:04 AM CDT (09:04 UTC)
Expired
Apr 14, 2019, 4:29 AM CDT
In force
25 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 4:05 AM CDTTORNADO1 Se Oak Mountain Lake, ALA NWS SURVEY TEAM HAS DETERMINED DAMAGE IN THE AREA WAS CAUSED BY AN EF-0 WITH MAXIMUM WIND SPEEDS OF AROUND 75 MPH. SPORADIC TREE DAMAGE AND MINOR ROOF DAMAGE OCCURRED ALONG THE 6.48 MILE LONG TRACK, WHICH WAS 600 YDS WIDE AT THE WIDEST SPOT.
Apr 14, 4:09 AM CDTTORNADO1 W Highland Lakes, ALTREES DOWN IN HIGHLAND LAKES. ASSOCIATED WITH TDS FROM KBMX.
Apr 14, 4:11 AM CDTTORNADO1 Se Greystone, ALTREES DOWN, BLOCKING HUGH DANIEL DR NEAR GREYSTONE FARMS. TREES DOWN ON MILNER WAY IN GREYSTONE FARMS. ASSOCIATED WITH TDS FROM KBMX.
Apr 14, 4:16 AM CDTTORNADOLake Purdy At Grants Mi, ALTREE DOWN ON GRANTS MILL RD NEAR LAKE PURDY. ASSOCIATED WITH TDS FROM KBMX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:11 PM CDTTornado WatchSPC11 hr
Apr 14, 1:04 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

944 
WFUS54 KBMX 140904
TORBMX
ALC073-115-117-140945-
/O.NEW.KBMX.TO.W.0052.190414T0904Z-190414T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
404 AM CDT SUN APR 14 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northeastern Shelby County in central Alabama...
  East central Jefferson County in central Alabama...
  Southwestern St. Clair County in central Alabama...

* Until 445 AM CDT.
    
* At 404 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Chelsea, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hoover, Vestavia Hills, Trussville, Pell City, Leeds, Moody,
  Chelsea, Springville, Odenville, Margaret, Argo, Indian Springs
  Village, Westover, Shops of Grand River, Bald Rock, Vandiver,
  Barber Motorsports Park, Branchville, Greystone and Highland Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3327 8665 3338 8677 3375 8646 3357 8622
TIME...MOT...LOC 0904Z 219DEG 38KT 3335 8666 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
3 follow-up statements
843 
WWUS54 KBMX 140908
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
408 AM CDT SUN APR 14 2019

ALC073-115-117-140945-
/O.CON.KBMX.TO.W.0052.000000T0000Z-190414T0945Z/
Shelby AL-Jefferson AL-St. Clair AL-
408 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTH
CENTRAL SHELBY...EAST CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR
COUNTIES...
        
At 408 AM CDT, a confirmed tornado was located over Highland Lakes,
or near Chelsea, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hoover, Vestavia Hills, Pell City, Leeds, Moody, Chelsea,
Springville, Odenville, Margaret, Argo, Indian Springs Village, Shops
of Grand River, Bald Rock, Vandiver, Barber Motorsports Park,
Branchville, Greystone, Highland Lakes, Fowler Lake and Lake Purdy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3334 8664 3338 8675 3375 8646 3361 8629
TIME...MOT...LOC 0908Z 207DEG 31KT 3338 8667 

TORNADO...OBSERVED
HAIL...<.75IN

$$

32/Davis
527 
WWUS54 KBMX 140915
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
415 AM CDT SUN APR 14 2019

ALC073-115-117-140945-
/O.CON.KBMX.TO.W.0052.000000T0000Z-190414T0945Z/
Shelby AL-Jefferson AL-St. Clair AL-
415 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTH
CENTRAL SHELBY...EAST CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR
COUNTIES...
        
At 415 AM CDT, a confirmed tornado was located over Greystone, or 7
miles south of Leeds, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vestavia Hills, Trussville, Pell City, Leeds, Moody, Springville,
Odenville, Margaret, Argo, Shops of Grand River, Bald Rock, Vandiver,
Barber Motorsports Park, Lake Purdy, Branchville, Brook Highland,
Greystone, Grants Mill Road Bridge, Chula Vista and Camp Winnataska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3339 8659 3345 8670 3375 8646 3361 8629
TIME...MOT...LOC 0915Z 219DEG 38KT 3344 8661 

TORNADO...OBSERVED
HAIL...<.75IN

$$

32/Davis
379 
WWUS54 KBMX 140929
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
429 AM CDT SUN APR 14 2019

ALC073-115-117-140937-
/O.CAN.KBMX.TO.W.0052.000000T0000Z-190414T0945Z/
Shelby AL-Jefferson AL-St. Clair AL-
429 AM CDT SUN APR 14 2019

...THE TORNADO WARNING FOR NORTH CENTRAL SHELBY...EAST CENTRAL
JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for central
Alabama. A Tornado Watch also remains in effect until 900 AM CDT for
central Alabama.

Remember, a Tornado Warning still remains in effect for southern 
Shelby County until 5 AM.

LAT...LON 3339 8659 3345 8670 3375 8646 3361 8629
TIME...MOT...LOC 0927Z 219DEG 38KT 3355 8651 

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:00 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 14, 1:00 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
100 AM CDT Sun Apr 14 2019

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
Tonight and Sunday.

Temperatures have warmed quickly this afternoon as a rain cooled
boundary lifts northward. Temperatures ranged from a rather cool
lower 60s across the northwest counties to balmy middle 80s across
our southern counties. The warm and more humid air mass will
continue to lift northward this evening as a deepening surface
low tracks northeast along the Mississippi River. Gradient winds
will increase quickly this evening for areas west of I-65 as the
aforementioned surface low moves closer to Alabama. Expect
sustained winds of 15 to 25 mph with gusts to 35 mph. There will
be a few showers and thunderstorms ahead of the main squall line,
but nothing severe expected. However, the may be some discrete
cells just ahead of the main squall line. We are keeping the 1 am
CDT start time for severe weather in the far western counties, but
some discrete cells may occur as early as midnight. This system
has all the ingredients for severe storms, including long track
strong tornadoes. The line of severe storms will track eastward
fairly quickly, and the storms will likely exit east Alabama by
late morning. There will be a sharp cut-off in the rain behind the
main convective line, so there will be a break in the precipitation
for several hours before some wrap around showers move into the
area on Sunday. The actual cold front will move across the area
during the day Sunday, which will trigger additional showers and
possibly a few thunderstorms. Surface winds will continue to be
brisk with speeds 10 to 20 mph with higher gusts.

58/rose

.LONG TERM...
Sunday evening through Monday night.

The amplified trough associated with the active & severe weather
Sunday morning will be moving eastward over Central Alabama
overnight. Cold air advection at the surface and low-levels will
accompany this with improving conditions across the area as a stable
airmass moves into the Southeast. As such, PoPs will be trending
downward and will likely favor the east and northeast portions of
the area towards midnight. A lingering thunderstorm can't be ruled
out but the severe threat will end as frontal passage occurs to the
east & southeast. By Monday morning, there are no mentionable rain
chances with high pressure conditions moving into the area from the
west. Temperatures in the 40s are expected Monday morning with
northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon
sunshine will help rebound temperatures into the 60s and 70s before
dropping back into the 40s overnight Monday under clear skies.

Tuesday and Wednesday.

Stable high pressure conditions should prevail across the Southeast
CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging
will begin to develop across the center of the country as high
pressure slides east towards the Carolinas. This suggests return
flow spreading across the Plains and Mississippi River Valley (MRV)
by Wednesday evening. Lows overnight Tuesday are forecast in the
50s, though 50s/60s should suit Wednesday night quite well once
southerly flow develops across our area and cloud cover increases.
For Wednesday evening, enough moisture return and isentropic
ascent will help increase rain chances in our western counties,
but have limited this to 20-30% for now. It appears most of the
showers and thunderstorms will stay to our west. Farther upstream
our next progged disturbance will be ejecting from the
Central/Southern Rockies into the Great Plains.

Thursday and Friday.

Trends in guidance have been relatively suggestive that the next
disturbance will create impacts for Central Alabama in the Thu/Fri
timeframe, but to what extent and exact timing still remains
unclear. There is good forecast confidence that the deep-layer
trough will amplify/close-off on Thursday whilst southwest flow
aloft develops over the Gulf Coast States. This resultantly
positions much of the lower MRV and Southeast CONUS into a maritime
tropical airmass with afternoon destabilization capable of producing
upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying
scenarios of how lee cyclogenesis evolves across the Plains will
dictate the timing/forward progress of the trailing cold front, thus
leaves aforementioned uncertainty of when thunderstorms & impactful
weather moves into Central Alabama.

However, it does appear that the synoptic configuration would favor
enough confidence to mention the chance of severe weather in the HWO
given the consistent synoptic scale signal the past few days, though
cannot produce clear details of what will happen this far out. With
favorable warm sector instability, associated shear profiles, and
deep-layer forcing, all modes of severe weather are on the table at
this time. Thus, best course of action for now is to start the
awareness building process and refine forecast in future updates.
Current solutions would suggest an area of low pressure to develop
near CO/KS/NE and exhibit ENE trajectory. Forward progress of the
low would place a trailing frontal boundary to our northwest
Thursday afternoon with a parameter space capable of producing
severe thunderstorms & tornadoes. Trends for this upcoming threat
will be monitored and updates to the forecast will be sent
accordingly.

40/Sizemore

&&

.AVIATION...
06Z TAF Discussion.

A line of strong to severe thunderstorms will move across Central
Alabama tonight into the morning hours. Even outside of
convection, gradient winds will be very strong with sustained of
12-25 kts and gusts of 25-35 kts roughly. Have tried to time
storms and wind shifts behind the line for today. MVFR mainly
expected ahead of and behind convection.

08

&&

.FIRE WEATHER...

Surface winds will increase overnight with sustained speeds of 15
to 20 mph with gusts to 35 mph, especially over west Alabama and
higher elevations. A line of strong to severe storms will move
across central Alabama later tonight and into Sunday morning. This
system will produce periods of heavy rainfall and possibly
damaging winds, with the threat of tornadoes. The main convective
line will exit east Alabama by late Sunday morning, but moisture
on the back side of the system will trigger additional showers
Sunday afternoon. Expect brisk winds to continue throughout the
day Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     75  41  67  44  77 /  80  30   0   0   0
Anniston    76  42  68  44  78 /  90  30   0   0   0
Birmingham  74  43  70  48  79 /  60  10   0   0   0
Tuscaloosa  72  42  72  48  79 /  30  10   0   0   0
Calera      74  43  69  47  78 /  60  10   0   0   0
Auburn      77  45  68  47  76 / 100  30   0   0   0
Montgomery  79  45  72  47  80 /  90  10   0   0   0
Troy        79  45  71  48  79 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 14, 12:27 AM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1227 AM CDT Sun Apr 14 2019

ALZ011>015-017>050-150830-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1227 AM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Severe thunderstorms are likely to spread eastward across much of
Central Alabama through the late night hours. Tornadoes, some of
which could be strong, and damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms will continue to be possible through noontime
Sunday across the southeast half of Central Alabama. Tornadoes and
damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through 9PM Sunday night.

Minor flooding will be possible along the Tombigbee River basin
starting Sunday and remain above flood stage through Tuesday.

Severe thunderstorms are possible on Thursday across all of Central
Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size
hail are possible.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
tonight through midday Sunday. Activation may be needed again on
Thursday.

In the hours before

Special weather statement, Apr 14, 1:00 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
100 AM CDT SUN APR 14 2019

ALZ011>013-140645-
Fayette AL-Marion AL-Lamar AL-
100 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHWESTERN FAYETTE AND
CENTRAL LAMAR COUNTIES UNTIL 145 AM CDT...

At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hackleburg to near Detroit to near Vernon.
Movement was northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hamilton, Winfield, Haleyville, Vernon, Sulligent, Guin, Hackleburg,
Brilliant, Glen Allen, Beaverton, Gu-
Win, Weston, Bluff, Blooming Grove, Lamar County Airport, Brinn, Lake
Buttahatchee, Crews, Bear Creek and Twin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3401 8816 3431 8797 3431 8764 3418 8763
      3387 8764 3387 8762 3384 8763 3362 8821
TIME...MOT...LOC 0600Z 239DEG 35KT 3428 8788 3402 8809 3369 8816

32/Davis
Local storm report, Apr 14, 2:10 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     TSTM WND DMG     CEDARVILLE              32.61N 87.67W
04/14/2019                   HALE               AL   EMERGENCY MNGR

            TREES DOWN ACROSS ROAD AT HIGHWAY 69 AND
            COUNTY ROAD 16.

&&

HA
Local storm report, Apr 14, 2:50 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TORNADO          HAGLER                  33.03N 87.34W
04/14/2019                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR HAGLER VFD.
            POSSIBLE STRUCTURAL DAMAGE.

&&

HA
Local storm report, Apr 14, 2:59 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     2 SSW MERCEDES-BENZ US  33.15N 87.27W
04/14/2019                   TUSCALOOSA         AL   PUBLIC

            TREES DOWN ON WIRE RD BETWEEN VANCE AND
            COALING.

&&

HA
Local storm report, Apr 14, 3:06 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND DMG 2 ESE CORONA            33.70N 87.44W
04/14/2019                   WALKER             AL   PUBLIC

            TREES DOWN ON HIGHWAY 18 NEAR PATTON HILL
            RD, IN OAKMAN, FROM GRADIENT WINDS AHEAD OF
            CONVECTION. TIME ESTIMATED.

&&

HA
Local storm report, Apr 14, 3:28 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 AM CDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND DMG     1 NE GALLION            32.51N 87.70W
04/14/2019                   HALE               AL   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN AND DAMAGE TO A BARN ON
            GALLION RD. DAMAGE ALSO CONFIRMED BY
            SPOTTER.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:03 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 13, 7:14 PM CDTSpecial Weather StatementBMXShelby31 min
Apr 13, 7:43 PM CDTSpecial Weather StatementBMXSt. Clair32 min
Apr 13, 8:45 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter7 days
Apr 13, 11:35 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 13, 11:38 PM CDTTornado WarningBMXPickens, Sumter28 min
Apr 13, 11:40 PM CDTTornado WarningBMXMarion30 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningBMXLamar, Marion37 min
Apr 14, 12:15 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
Apr 14, 12:50 AM CDTTornado WarningBMXMarengo, Sumter40 min
Apr 14, 12:56 AM CDTTornado WarningBMXTuscaloosa41 min
Apr 14, 1:00 AM CDTSpecial Weather StatementBMXLamar, Marion45 min
Apr 14, 1:15 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
Apr 14, 1:16 AM CDTTornado WarningBMXHale, Perry59 min
Apr 14, 1:55 AM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min
Apr 14, 2:03 AM CDTTornado WarningBMXBibb, Tuscaloosa43 min
Apr 14, 2:10 AM CDTTornado WarningBMXHale, Perry35 min
Apr 14, 2:34 AM CDTSevere Thunderstorm WarningBMXWalker, Winston41 min
Apr 14, 2:40 AM CDTTornado WarningBMXPerry31 min
Apr 14, 3:26 AM CDTTornado WarningBMXPerry16 min
Apr 14, 3:34 AM CDTTornado Warning Tornado observedBMXBibb11 min
Apr 14, 4:14 AM CDTTornado WarningBMXShelby20 min
Apr 14, 4:47 AM CDTSevere Thunderstorm WarningBMXLowndes43 min
Apr 14, 5:15 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas45 min
Apr 14, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 14, 5:50 AM CDTSpecial Weather StatementBMXCoosa40 min
Apr 14, 6:02 AM CDTSpecial Weather StatementBMXMontgomery28 min
Apr 14, 6:08 AM CDTSpecial Weather StatementBMXTalladega52 min
Apr 14, 6:34 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah41 min
Apr 14, 6:37 AM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Randolph38 min
Apr 14, 6:43 AM CDTTornado WarningBMXPike47 min
Apr 14, 7:18 AM CDTTornado Warning Tornado observedBMXBullock, Pike42 min
Apr 14, 7:26 AM CDTSpecial Weather StatementBMXLee, Macon49 min
Apr 14, 7:48 AM CDTTornado WarningBMXBarbour, Bullock27 min
Apr 14, 7:59 AM CDTSpecial Weather StatementBMXLee46 min
Apr 14, 8:02 AM CDTSpecial Weather StatementBMXClay28 min
Apr 14, 8:05 AM CDTTornado WarningBMXBarbour, Bullock, Russell25 min
Apr 14, 8:14 AM CDTSpecial Weather StatementBMXChambers16 min
Apr 14, 8:15 AM CDTSpecial Weather StatementBMXCleburne15 min
Apr 14, 8:27 AM CDTTornado WarningBMXBarbour, Russell48 min
Apr 14, 8:40 AM CDTSpecial Weather StatementBMXCleburne20 min
Apr 14, 9:52 AM CDTSpecial Weather StatementBMXChambers23 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBMXChambers32 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.